# SDR YENA2020061820366

- Difficulty date: June 12, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,874 hours, 19,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON WEB TI ANGLE AREA (FIRST HOLE FROM LOWER EDGE WEB FR42 RH SIDE) CRACK DIRECTION LOC 2 O'CLOCK IN AC BAY; (REF ARM W/O 2020 112/1 N/R 2020-187990) PERFORMED PERMANENT REPAIR IAW EC A20-492-01, EA 53-0490-20. REPAIR CLASSIFIED AS MAJOR.
